Duflo, M.; Revuz, D.
Propriétés asymptotiques des probabilités de transition des processus de Markov récurrents
Annales de l'I.H.P. Probabilités et statistiques, Tome 5 (1969) no. 3 , p. 233-244
Zbl 0183.47003 | MR 273680 | 6 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1969__5_3_233_0

Bibliographie

[1] J. Azema, M. Duflo et D. Revuz, Mesure invariante sur les classes récurrentes des processus de Markov. Z. Wahrscheinlichkeitstheorie, 8, 1967, 157-181. MR 222955 | Zbl 0178.20302

[2] J. Azema, M. Duflo et D. Revuz, Mesure invariante des processus de Markov récurrents. Sém. Cal. Prob. Fac. Sci., Strasbourg, III, 1968, Springer Verlag, Lec. Notes in Math, 88, 24-33. Numdam | MR 260014 | Zbl 0316.60049

[3] D. Blackwell et D. Freedman, The tail σ-field of a Markov chain and a theorem of Orey. Ann. Math. Stat., 35, 1964, 1291-1295. MR 164375 | Zbl 0127.35204

[4] R.M. Blumenthal et R.K. Getoor, Markov processes and Potential Theory. Academic Press, 1968. MR 264757 | Zbl 0169.49204

[5] K.L. Chung, Markov chains with stationary transition prohabilities. Springer Verlag, 1960. MR 116388 | Zbl 0092.34304

[6] J.L. Doob, Asymptotic properties of Markov transition probabilities. Trans. Amer. Math. Soc., 63, 393-438. MR 25097 | Zbl 0041.45406

[7] R.S. Foguel, An Lp theory for a Markov process with subinvariant measure. Proc. Amer. Math. Soc., 1965, 398-406. MR 176523 | Zbl 0203.17903

[8] T.E. Harris, The existence of stationary measures for certain Markov processes. Proc. Third Berkeley Symp. Math. Stat. Probab., vol. II, 1956, 113-124. MR 84889 | Zbl 0072.35201

[9] N.C. Jain, Some limit theorems for a general Markov process. Z. Wahrscheinlichkeitstheorie, 6, 1966, 206-223. MR 216580 | Zbl 0234.60086

[10] B. Jamison et S. Orey, Tail σ-field of Markov processes recurrent in the sense of Harris. Z. Wahrscheinlichkeitstheorie, 8, 1967, 18-40. MR 215370

[11] J. Neveu, Bases mathématiques du calcul des probabilités. Masson, 1964. MR 198504 | Zbl 0137.11203

[12] S. Orey, Recurrent Markov chains. Pacific J. of Math., 9, 1959, 805-827. MR 125632 | Zbl 0095.32902